Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 176, NWS Atlanta, GA

June 24, 20204 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 24, 2020, 7:20 PM EDT for 4 counties in Georgia. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2020, 7:20 PM EDT (23:20 UTC)
Expired
Jun 24, 2020, 8:04 PM EDT
In force
44 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Emanuel County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 23:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:38 PM EDTTSTM WND DMGDellwood, GAA COUPLE TREES DOWNED ALONG BONSUE RD.
Jun 24, 7:47 PM EDTTSTM WND DMG1 Sse Swainsboro, GAA COUPLE TREES DOWNED ALONG HARMON RD.
Jun 24, 7:57 PM EDTTSTM WND DMGTwin City, GAA FEW TREES AND POWER LINES DOWNED ALONG N RAILROAD STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.3 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2020-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2020-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

543 
WUUS52 KFFC 242320
SVRFFC
GAC107-167-175-283-250015-
/O.NEW.KFFC.SV.W.0176.200624T2320Z-200625T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
720 PM EDT Wed Jun 24 2020

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  East central Laurens County in central Georgia...
  Emanuel County in east central Georgia...
  Northeastern Treutlen County in east central Georgia...
  Southeastern Johnson County in east central Georgia...

* Until 815 PM EDT.

* At 719 PM EDT, a severe thunderstorm was located over Adrian, or 13
  miles southeast of Wrightsville, moving east at 45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Swainsboro, Twin City, Adrian, Garfield, Nunez, Covena, Modoc,
  Canoochee, Orianna, Norristown, Norristown Junction, Dellwood,
  Meeks, Lexsy, Blackville, George L Smith State Park and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3246 8219 3247 8268 3255 8275 3265 8269
      3273 8211 3266 8208 3261 8200
TIME...MOT...LOC 2319Z 265DEG 37KT 3257 8260 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
881 
WWUS52 KFFC 242332
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
732 PM EDT Wed Jun 24 2020

GAC175-283-242342-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-200625T0015Z/
Laurens GA-Treutlen GA-
732 PM EDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAURENS AND
NORTHEASTERN TREUTLEN COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3246 8219 3250 8250 3251 8259 3261 8263
      3266 8258 3273 8211 3266 8208 3261 8200
TIME...MOT...LOC 2332Z 265DEG 37KT 3258 8244 

$$

GAC107-167-250015-
/O.CON.KFFC.SV.W.0176.000000T0000Z-200625T0015Z/
Emanuel GA-Johnson GA-
732 PM EDT Wed Jun 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL EMANUEL AND SOUTHEASTERN JOHNSON COUNTIES...

At 732 PM EDT, a severe thunderstorm was located near Norristown
Junction, or near Swainsboro, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Swainsboro, Twin City, Adrian, Garfield, Nunez, Covena, Modoc,
Canoochee, Norristown, Norristown Junction, Dellwood, Meeks and
George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3246 8219 3250 8250 3251 8259 3261 8263
      3266 8258 3273 8211 3266 8208 3261 8200
TIME...MOT...LOC 2332Z 265DEG 37KT 3258 8244 

HAIL...<.75IN
WIND...60MPH
 
$$
837 
WWUS52 KFFC 242342
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
742 PM EDT Wed Jun 24 2020

GAC167-242352-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-200625T0015Z/
Johnson GA-
742 PM EDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3246 8219 3252 8242 3256 8248 3265 8247
      3268 8247 3273 8211 3266 8208 3261 8200
TIME...MOT...LOC 2342Z 265DEG 37KT 3259 8232 

$$

GAC107-250015-
/O.CON.KFFC.SV.W.0176.000000T0000Z-200625T0015Z/
Emanuel GA-
742 PM EDT Wed Jun 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR CENTRAL EMANUEL COUNTY...

At 742 PM EDT, a severe thunderstorm was located over Swainsboro,
moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Swainsboro, Twin City, Garfield, Nunez, Dellwood, Modoc, Canoochee
and George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3246 8219 3252 8242 3256 8248 3265 8247
      3268 8247 3273 8211 3266 8208 3261 8200
TIME...MOT...LOC 2342Z 265DEG 37KT 3259 8232 

HAIL...<.75IN
WIND...60MPH
 
$$
681 
WWUS52 KFFC 250004
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
804 PM EDT Wed Jun 24 2020

GAC107-250013-
/O.CAN.KFFC.SV.W.0176.000000T0000Z-200625T0015Z/
Emanuel GA-
804 PM EDT Wed Jun 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EMANUEL COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3256 8203 3254 8203 3256 8208 3252 8215
      3246 8219 3252 8242 3256 8248 3265 8247
      3268 8247 3273 8211 3266 8208 3261 8200
TIME...MOT...LOC 0000Z 265DEG 37KT 3261 8206 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:28 PM EDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 24, 3:28 PM EDT, 3 hours 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
328 PM EDT Wed Jun 24 2020

.SHORT TERM /Tonight through Thursday Night/...

Multiple MCVs moving east/northeast across southern MS/AL combined
with a moderately unstable atmosphere and at least slightly better
vertical wind profile than normally seen around here in late June,
has lead to a slight risk for severe thunderstorms across much of the
forecast area the remainder of this afternoon and into the evening.
Best combination of the above influences comes together over the
southwestern corner of the area where we have Severe Thunderstorm
Watch 300 in effect until 10PM EDT. Biggest threat will be damaging
winds, but marginally severe hail and an isolated tornado cannot be
ruled out.

In general, pattern slowly evolves through the short-term forecast
period as broad upper troughing over the eastern U.S. shifts east and
weak upper ridging builds toward the region. Ridge certainly not
dominating enough to suppress all convective activity, but coverage
and intensity should be on the decrease after tonight.

20

.LONG TERM /Friday through Wednesday/...

The long term period begins with ample moisture and several
vorticity maxima/shortwaves embedded in the upper-level flow across
the area for Friday, Saturday, and Sunday. Keeping with the previous
shift's thinking that decent upper-level support and PWATs from 1.25
to around 2 inches will be supportive of chance PoPs for portions of
the CWA through the weekend, even though models keep much of the CWA
rain-free.

The GFS and ECMWF diverge in terms of the upper-level pattern
(shortwave ridging versus shortwave troughing) and the
timing/location of upper-level impulses for Monday through
Wednesday... That said, both models agree on moisture continuing to
overspread much of north and central Georgia as surface/mid-level
high pressure to the south/southeast of the CWA helps to pull Gulf
moisture across the Southeast. Went with chance PoPs for each day.

High temperatures across the CWA will be near-normal through the
long term period, and low temperatures will be several degrees above
normal.

Martin

&&

.AVIATION...
18Z Update...

VFR conditions will predominate across the area through 00Z, outside
of convection. MVFR ceilings develop across the northern and western
portions of the forecast area between 00Z and 04Z, lowering to IFR
or lower by 04Z-08Z. Mixture of MVFR/IFR conditions spread into the
south and east generally between 06Z and 14Z. Best coverage of
showers and thunderstorms expected between 20Z and 06Z, although
isolated to scattered convection is possible at any time. winds will
be southwest to northwest 6-10kt, decreasing to 3-6kt after 00Z.

//ATL Confidence...18Z Update...

Medium to high confidence on all elements.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  83  67  84 /  70  40  20  30
Atlanta         69  80  68  81 /  70  50  30  30
Blairsville     64  78  62  77 /  60  40  20  20
Cartersville    69  82  66  82 /  70  50  30  30
Columbus        70  84  70  87 /  70  50  30  30
Gainesville     69  80  67  81 /  70  40  30  30
Macon           70  84  69  86 /  70  50  30  30
Rome            69  83  67  83 /  70  50  30  30
Peachtree City  69  81  67  82 /  70  50  30  30
Vidalia         72  89  72  91 /  60  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bibb...Chattahoochee...Crawford...Crisp...
Dooly...Harris...Houston...Lamar...Macon...Marion...Meriwether...
Monroe...Muscogee...Peach...Pike...Schley...Stewart...Sumter...
Talbot...Taylor...Upson...Webster.

&&

SHORT TERM...20
LONG TERM....Martin
AVIATION...20
Hazardous weather outlook, Jun 24, 4:56 PM EDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
456 PM EDT Wed Jun 24 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-252100-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
456 PM EDT Wed Jun 24 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Numerous to widespread showers and thunderstorms can be expected
into tonight. A few thunderstorms may become strong to severe
through this evening. The main hazards will be gusty winds...frequent
lightning and heavy rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered showers and thunderstorms will be possible each
afternoon and evening. Gusty winds, frequent lightning, and heavy
rain will be possible with any storms that do develop.
A cold front is expected to move through the area bringing
additional chances for scattered thunderstorms.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.  Please relay any information about observed severe
weather to the NWS while following all local, state, and CDC
guidelines.

In the hours before

Special weather statement, Jun 24, 6:38 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
638 PM EDT Wed Jun 24 2020

GAZ076-242315-
Jefferson GA-
638 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JEFFERSON COUNTY UNTIL
715 PM EDT...

At 638 PM EDT...a strong thunderstorm was near Louisville...moving
east at 25 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Louisville and Moxley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3289 8229 3290 8240 3305 8241 3306 8229
      3295 8227 3293 8227
TIME...MOT...LOC 2238Z 269DEG 24KT 3297 8233

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 24, 6:42 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Wed Jun 24 2020

GAZ097-242315-
Laurens GA-
642 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LAURENS COUNTY UNTIL
715 PM EDT...

At 642 PM EDT...a strong thunderstorm was over Dudley, or 10 miles
west of Dublin...moving east at 25 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Dublin, East Dublin, Dudley, Montrose and Harlow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3250 8317 3258 8316 3260 8284 3252 8278
      3244 8284
TIME...MOT...LOC 2242Z 269DEG 23KT 3253 8308

WIND...50MPH
Local storm report, Jun 24, 6:47 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
647 PM EDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     1 SSW CRAWFORD          33.87N  83.16W
06/24/2020                   OGLETHORPE         GA   EMERGENCY MNGR

            ONE TREE DOWN ON A POWERLINE ALONG HUTCHINS RD.

&&

EVENT NUMBER FFC2000787

NLIST
Local storm report, Jun 24, 6:48 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT WED JUN 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     LEXINGTON               33.87N  83.12W
06/24/2020                   OGLETHORPE         GA   EMERGENCY MNGR

            ONE TREE DOWN ON A POWERLINE ALONG UNION POINT ROAD.

&&

EVENT NUMBER FFC2000788

NLIST
Special weather statement, Jun 24, 6:49 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
649 PM EDT Wed Jun 24 2020

GAZ074-084-085-097-242315-
Wilkinson GA-Washington GA-Johnson GA-Laurens GA-
649 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILKINSON...
SOUTHWESTERN WASHINGTON...NORTHWESTERN JOHNSON AND NORTHERN LAURENS
COUNTIES UNTIL 715 PM EDT...

At 648 PM EDT...a strong thunderstorm was near Irwinton...moving east
at 40 mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Wrightsville, Irwinton, McIntyre, Harrison, Toomsboro, Oconee, Spann,
Donovan, Tuckers Crossroad and Nicklesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3268 8322 3286 8322 3291 8276 3276 8265
      3264 8276
TIME...MOT...LOC 2248Z 270DEG 33KT 3278 8313

WIND...40MPH
Special weather statement, Jun 24, 7:07 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
707 PM EDT Wed Jun 24 2020

GAZ085-086-097-098-242330-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
707 PM EDT Wed Jun 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES
UNTIL 730 PM EDT...

At 707 PM EDT...a strong thunderstorm was over Scott, or 11 miles
east of Dublin...moving east at 45 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Swainsboro, Adrian, Nunez, Covena, Rockledge, Orianna, Norristown,
Minter, Norristown Junction, Meeks, Brewton, Blackville, Gillis
Springs and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3244 8284 3262 8285 3268 8240 3257 8228
      3243 8237
TIME...MOT...LOC 2307Z 265DEG 37KT 3255 8271

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:51 PM EDTSpecial Weather StatementFFCChattahoochee, Marion24 min
Jun 24, 1:48 PM EDTSpecial Weather StatementFFCBanks27 min
Jun 24, 2:30 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jun 24, 2:36 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett39 min
Jun 24, 3:14 PM EDTSpecial Weather StatementFFCBarrow31 min
Jun 24, 3:35 PM EDTSpecial Weather StatementFFCStewart40 min
Jun 24, 3:39 PM EDTSpecial Weather StatementFFCClarke, Oconee36 min
Jun 24, 3:41 PM EDTSevere Thunderstorm WarningFFCStewart, Webster49 min
Jun 24, 3:54 PM EDTSpecial Weather StatementFFCStewart36 min
Jun 24, 4:05 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe25 min
Jun 24, 4:16 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 24, 4:20 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Wilkes40 min
Jun 24, 4:30 PM EDTSpecial Weather StatementFFCStewart, Webster30 min
Jun 24, 4:49 PM EDTSpecial Weather StatementFFCSumter26 min
Jun 24, 5:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jun 24, 5:28 PM EDTSpecial Weather StatementFFCCrawford32 min
Jun 24, 6:16 PM EDTSpecial Weather StatementFFCTwiggs29 min
Jun 24, 6:38 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 24, 6:42 PM EDTSpecial Weather StatementFFCLaurens33 min
Jun 24, 6:49 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 24, 6:52 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens, Washington, Wilkinson53 min
Jun 24, 7:07 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 24, 7:24 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington40 min
Jun 24, 7:25 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.